Alert archive / Nebraska / Flash Flood Warnings in 2017

Flash Flood Warning 9, NWS Hastings, NE

August 16, 2017Merrick County, Polk County, Nebraska

NWS Hastings, NE issued this flash flood warning at Aug 16, 2017, 1:30 AM CDT for Merrick County, Polk County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2017, 1:30 AM CDT (06:30 UTC)
Expired
Aug 16, 2017, 4:00 AM CDT
In force
3 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Merrick County, NE, Polk County, NE

The radar

The Omaha radar (KOAX), 104 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 2:56 AM CDTFLASH FLOODOsceola, NESTREET FLOODING IN OSCEOLA. SOME COUNTY ROADS AROUND OSCEOLA ARE UNDER WATER. A COUPLE LOCATIONS ALONG HIGHWAY 92 ALSO HAVE WATER OVER THE ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 86 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2017-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2017-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2228 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

988 
WGUS53 KGID 160630
FFWGID
NEC121-143-160900-
/O.NEW.KGID.FF.W.0009.170816T0630Z-170816T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
130 AM CDT WED AUG 16 2017

The National Weather Service in Hastings has issued a

* Flash Flood Warning for...
  Northeastern Merrick County in central Nebraska...
  Polk County in east central Nebraska...

* Until 400 AM CDT

* At 130 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is already likely occurring.

* Some locations that will experience flooding include...
  Stromsburg, Osceola, Shelby, Clarks and Silver Creek. 

Additional rainfall amounts of one to two inches are possible in the 
warned area through 4 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4109 9783 4131 9784 4131 9771 4140 9770
      4139 9760 4133 9760 4133 9758 4136 9752
      4137 9745 4139 9737 4110 9737

$$

Rossi
1 follow-up statement
620 
WGUS73 KGID 160900
FFSGID

Flash Flood Statement
National Weather Service Hastings NE
400 AM CDT WED AUG 16 2017

NEC121-143-160909-
/O.EXP.KGID.FF.W.0009.000000T0000Z-170816T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Merrick NE-Polk NE-
400 AM CDT WED AUG 16 2017

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MERRICK AND POLK COUNTIES
WILL EXPIRE AT 400 AM CDT...

While an additional one to two inches of rainfall is possible 
through the morning hours, the highest rainfall rates have come to 
an end and the flash flooding threat is expected to improve. As a 
result...the flash flood warning has been replaced with a flood 
warning that is in effect through 1 PM CDT. Please continue to 
exercise caution when traveling across Merrick and Polk counties 
this morning and heed any remaining road closures.

LAT...LON 4109 9783 4131 9784 4131 9771 4140 9770
      4139 9760 4133 9760 4133 9758 4136 9752
      4137 9745 4139 9737 4110 9737

$$

Rossi

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 12:13 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 16, 12:13 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
1213 AM CDT Wed Aug 16 2017

.SHORT TERM...(This evening through Wednesday)
Issued at 326 PM CDT Tue Aug 15 2017

This has been a tricky forecast today. The mesoscale features will
impact thunderstorm evolution tonight. An outflow boundary kicked
out from thunderstorms overnight pushed south and reinforced the
boundary near the KS/NE border. Due to this, the boundary was
slower to retreat back to the north this afternoon. Around 3pm the
boundary has pushed north of Kearney and Grand Island, NE.

The short-term high-resolutions have struggled to grasp the slow
down of the boundary retreating back to the north and how this
will impact later convective evolution. The convection that has
developed just west of the area early this afternoon is expected
to stay just out of the forecast area. The trend this afternoon
with the HRRR and the 12z NAMnest is that convection will develop
along the main front further west and be slower to reach
central/south central Nebraska. Do not have a clear idea of how
this mesoscale boundary will impact thunderstorm development, but
am not surprised as of 3pm that some activity has developed along
it.

All of this being said, am still expecting the main front to push
eastward as the upper low lifts out and for this to be the main
focus for widespread convection into the evening and overnight
hours. Did slow down the eastward progression of the precipitation some
this evening into the overnight hours.

As has already occurred, any of this activity this afternoon and
evening could be strong to severe with ample instability and
marginal shear. Large hail and some damaging wind gusts are
possible. Additionally heavy rainfall could cause flooding. Have
opted not to issue a Flash Flood watch as I do not feel that
widespread flooding will occur. That is not to say that some areas
will not see a flood or flash flood warning with this activity,
especially if it trains over the same area. Only a couple of areas
have antecedent conditions that would result in a quick issuance
of a warning if heavy storms overrun the same areas as storms over
the weekend.

Currently expecting the main MCS to move into eastern
Nebraska/Kansas by the Wednesday morning hours. The upper
disturbance will not exit across the Central Plains until
Wednesday afternoon/evening and this disturbance will provide the
upper support for the chance for thunderstorms during the day
Wednesday. Instability is 1000-1500 J/kg, with 30 kts shear. Some
of these storms could be strong to marginally severe.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 326 PM CDT Tue Aug 15 2017

After this upper trough exits Wednesday night, Thursday looks dry
with highs in the 80s. This is an active period though, and the
dry period will not remain for long. A few upper waves will move
across the area through the weekend bringing additional rain
chances. These chances do not look to be as widespread as what is
expected today, but none-the-less a chance for precipitation.

The upper flow becomes more zonal to slightly southwesterly with
some weak ridging for the start of the work week. Temperatures are
generally warmer than we have seen for some time, but still only
near to slightly above normal for mid-August. Scattered
precipitation chances continue through Tuesday. See more details
on Monday below in the Eclipse section.

.ECLIPSE...

Total Solar Eclipse Monday August 21st around 1pm CDT

As Monday draws closer the forecast guidance is coming into
slightly better agreement, but confidence is still not overly high
on how the forecast for Monday will evolve. The GFS/ECMWF are in
fairly good agreement with a frontal boundary moving into the area
overnight Sunday into Monday from a passing upper wave moving
across the Northern Plains. They show this boundary stalling out
and being a potential focus for precipitation potential later in
the day Monday. With this, confidence on a cloud forecast is low,
but there could be at least some higher clouds around during the
day. Continue to watch this forecast as the time period nears.

&&

.AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Wednesday)
Issued at 1209 AM CDT Wed Aug 16 2017

Thunderstorms will continue across the KGRI terminal for a few
hours yet, and another line of thunderstorms will move into the
KEAR terminal in the next couple of hours. Some thunderstorms will
remain in the area through much of the day, before moving out this
afternoon and evening.

&&

.CLIMATE...
Issued at 326 PM CDT Tue Aug 15 2017

.Grand Island falls 1 DAY SHORT of tying the record for
"Consecutive July-August days without exceeding 85 degrees"..

A warm front lifting north this afternoon allowed Grand Island
airport to exceed 85 degrees for the first time since July 25th,
thus ending a 20-day streak of high temperatures 85 degrees-or-
cooler which lasted from July 26th-Aug. 14th. Because both July-Aug
are the warmest two months of the calendar year on average, with
normal/average highs ranging mainly 84-88 degrees, this streak was
actually quite noteworthy despite falling just short of the record.

Details of the current records for Grand Island follow:

* Top-4 Longest July-August streaks without exceeding 85 degrees *

- Grand Island (records include 121 years):
21 days...Aug. 11-31, 1964
20 days...July 26-Aug. 14, 2017 (ENDED TODAY)
18 days...July 11-28, 1993
16 days...July 8-23, 1992

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.
&&

SHORT TERM...Billings Wright
LONG TERM...Billings Wright
AVIATION...JCB
CLIMATE...Pfannkuch
Hazardous weather outlook, Aug 16, 12:27 AM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
1227 AM CDT Wed Aug 16 2017

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
1227 AM CDT Wed Aug 16 2017

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

Strong thunderstorms are expected to continue through the night.
The strongest storms could have small hail and wind gusts to
around 50 mph. Heavy rain is possible which may cause flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorm chances persist early Wednesday and again Wednesday
afternoon as a upper disturbance moves across the area.

Outside of Wednesday there are multiple chances for precipitation
through the weekend and into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Aug 15, 9:07 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
907 PM CDT TUE AUG 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      FULLERTON               41.36N 97.98W
08/15/2017                   NANCE              NE   TRAINED SPOTTER

            NUMBER OF STREETS REMAIN FLOODED/CLOSED IN
            FULLERTON WITH VEHICLES STRANDED. A PORTION
            OF HWY 14 IS COVERED IN A FOOT OF WATER.

&&
Special weather statement, Aug 15, 9:08 PM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Hastings NE
908 PM CDT TUE AUG 15 2017

NEZ060-061-073-160300-
Buffalo NE-Phelps NE-Dawson NE-
908 PM CDT TUE AUG 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PHELPS...WESTERN
BUFFALO AND EASTERN DAWSON COUNTIES UNTIL 1000 PM CDT...

At 907 PM CDT, Doppler radar was tracking a strong thunderstorm near
Overton, or 15 miles southeast of Lexington, moving north at 30 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Elm Creek, Overton, Amherst, Sumner and Miller.

This includes Interstate 80 between mile markers 246 and 260.

A severe thunderstorm watch remains in effect until midnight CDT for
south central Nebraska.

LAT...LON 4105 9955 4105 9924 4104 9919 4050 9938
      4055 9963
TIME...MOT...LOC 0207Z 192DEG 24KT 4068 9948

Heinlein
Local storm report, Aug 15, 9:14 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
914 PM CDT TUE AUG 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HAIL             2 N ARCADIA             41.46N 99.12W
08/15/2017  E1.00 INCH       VALLEY             NE   TRAINED SPOTTER

            A FEW QUARTER SIZE STONES...MOST SMALLER.

0430 PM     HAIL             5 NNE LITCHFIELD        41.23N 99.12W
08/15/2017  E1.00 INCH       SHERMAN            NE   PUBLIC

            PUBLIC REPORTED NICKEL TO QUARTER SIZE TO
            THE COUNTY DISPATCHER.

0514 PM     HAIL             1 WSW FULLERTON         41.36N 97.99W
08/15/2017  E1.00 INCH       NANCE              NE   PUBLIC

            REPORT FROM MPING.

0515 PM     HAIL             FULLERTON               41.36N 97.97W
08/15/2017  E1.50 INCH       NANCE              NE   TRAINED SPOTTER

            HAIL UP TO PING PONG BALLS ONGOING, STARTED
            APPROX 8 MINS AGO.

0522 PM     HAIL             FULLERTON               41.36N 97.97W
08/15/2017  E2.50 INCH       NANCE              NE   PUBLIC

            HAIL UP TO TENNIS BALL SIZE WAS REPORTED IN
            TOWN.

0532 PM     FLASH FLOOD      3 WSW LOUP CITY         41.27N 99.02W
08/15/2017                   SHERMAN            NE   EMERGENCY MNGR

            WATER IS RUNNING OVER 789TH ROAD BETWEEN
            471ST AND 472ND AVENUES.

0538 PM     HAIL             7 S LOUP CITY           41.18N 98.98W
08/15/2017  E1.00 INCH       SHERMAN            NE   EMERGENCY MNGR

            NICKEL TO QUARTER SIZE HAIL REPORTED AT THE
            INTERSECTION OF HWY 10 AND LITCHFIELD ROAD.

0548 PM     FLASH FLOOD      FULLERTON               41.36N 97.97W
08/15/2017                   NANCE              NE   EMERGENCY MNGR

            LOT OF STREET FLOODING ONGOING IN FULLERTON.

0550 PM     TSTM WND GST     5 SSE LOUP CITY         41.21N 98.92W
08/15/2017  E70 MPH          SHERMAN            NE   LAW ENFORCEMENT

            SHERMAN COUNTY SHERIFF ESTIMATED 60 TO 70
            MPH WIND GUSTS NEAR THE INTERSECTION OF HWY
            58 AND 477TH ROAD. TIME ESTIMATED FROM
            RADAR.

0552 PM     FLASH FLOOD      3 S LOUP CITY           41.24N 98.98W
08/15/2017                   SHERMAN            NE   PUBLIC

            WATER OVER WPA ROAD 3 MILES SOUTH OF LOUP
            CITY.

0552 PM     FLASH FLOOD      6 S LOUP CITY           41.19N 98.98W
08/15/2017                   SHERMAN            NE   PUBLIC

            WATER OVER 784TH ROAD NEAR HWY 10. RELAYED
            BY REGION 26 EM.

0607 PM     HEAVY RAIN       FULLERTON               41.36N 97.97W
08/15/2017  M3.90 INCH       NANCE              NE   EMERGENCY MNGR

            RAINFALL SO FAR AT THE SHERIFF'S OFFICE.

0745 PM     HAIL             2 NW PALMER             41.25N 98.24W
08/15/2017  E0.88 INCH       MERRICK            NE   PUBLIC

            DUE TO A SOFTWARE MAPPING ERROR, PLEASE NOTE
            THIS LOCATION ACTUALLY SHOULD BE 2NNE OF
            PALMER.

0748 PM     HAIL             2 NW PALMER             41.25N 98.25W
08/15/2017  E1.50 INCH       MERRICK            NE   PUBLIC

            A FEW STONES UP TO PING PONG BALL SIZE. DUE
            TO A SOFTWARE MAPPING ERROR, PLEASE NOTE
            THIS ACTUALLY OCCURRED 2N PALMER.

0820 PM     FLASH FLOOD      4 SW GENOA              41.41N 97.80W
08/15/2017                   NANCE              NE   EMERGENCY MNGR

            REPORTS OF FLOODING ACROSS HWY 22 BETWEEN
            GENOA AND FULLERTON, NEAR THE PREFERRED
            SANDS PLANT.

0900 PM     FLASH FLOOD      FULLERTON               41.36N 97.98W
08/15/2017                   NANCE              NE   TRAINED SPOTTER

            NUMBER OF STREETS REMAIN FLOODED/CLOSED IN
            FULLERTON WITH VEHICLES STRANDED. A PORTION
            OF HWY 14 IS COVERED IN A FOOT OF WATER.

&&
Local storm report, Aug 15, 9:56 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
956 PM CDT TUE AUG 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 S FULLERTON           41.34N 97.98W
08/15/2017  E2.75 INCH       NANCE              NE   PUBLIC

            RECEIVED PHOTO VIA FACEBOOK. HAIL UP TO THE
            SIZE OF BASEBALLS WAS REPORTED. TIME IS AN
            ESTIMATE FROM THE REPORT AND FROM RADAR.

&&
Local storm report, Aug 16, 12:17 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1217 AM CDT WED AUG 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     FLASH FLOOD      GRAND ISLAND            40.92N 98.36W
08/15/2017                   HALL               NE   911 CALL CENTER

            REPORT OF A CAR STRANDED IN WATER FLOODING
            AN UNDERPASS.

&&
Special weather statement, Aug 16, 12:41 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Hastings NE
1241 AM CDT WED AUG 16 2017

NEZ060-072-082-160645-
Dawson NE-Gosper NE-Furnas NE-
1241 AM CDT WED AUG 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR GOSPER...DAWSON AND FURNAS
COUNTIES UNTIL 145 AM CDT...

At 1241 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Callaway to 13 miles west
of Oconto to near Gothenburg to near Moorefield to Indianola.
Movement was east at 30 mph.

Wind gusts of 40 to 50 mph and some isolated pockets of pea sized
hail will be possible with these storms.

Locations impacted include...
Lexington, Cozad, Gothenburg, Cambridge, Arapahoe, Oxford, Bertrand,
Elwood, Beaver City, Overton, Sumner, Holbrook, Edison, Eddyville,
Wilsonville, Smithfield, Hendley, Hollinger, Willow Island and
Johnson Lake.

This includes Interstate 80 between mile markers 208 and 244.

LAT...LON 4100 10023 4105 10017 4105 9944 4097 9944
      4076 9951 4068 9964 4000 9963 4000 10019
      4035 10020 4035 10010 4044 10009 4044 9998
      4070 9998 4070 10022
TIME...MOT...LOC 0541Z 287DEG 25KT 4139 10001 4111 10002 4089 10026
4066 10041 4021 10041

Rossi

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 7:43 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance47 min
Aug 15, 8:25 PM CDTAreal Flood AdvisoryGIDValley4 hr
Aug 15, 8:35 PM CDTSpecial Weather StatementGIDNance40 min
Aug 15, 9:08 PM CDTSpecial Weather StatementGIDPhelps52 min
Aug 15, 10:37 PM CDTAreal Flood WarningGIDSherman12 hr
Aug 15, 10:56 PM CDTAreal Flood AdvisoryGIDHall, Hamilton, Merrick3 hr
Aug 15, 11:10 PM CDTAreal Flood WarningGIDNance12 hr
Aug 15, 11:35 PM CDTFlash Flood WarningGIDHall2 hr
Aug 15, 11:58 PM CDTAreal Flood WarningGIDValley12 hr
Aug 16, 12:41 AM CDTSpecial Weather StatementGIDDawson, Furnas, Gosper64 min
Aug 16, 12:52 AM CDTAreal Flood AdvisoryGIDAdams3 hr
Aug 16, 1:28 AM CDTFlash Flood WarningGIDHamilton3 hr
Aug 16, 1:39 AM CDTSpecial Weather StatementGIDBuffalo, Furnas, Gosper, Harlan, Phelps66 min
Aug 16, 1:46 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Kearney, Phelps29 min
Aug 16, 1:53 AM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Gosper, Harlan, Kearney, Phelps37 min
Aug 16, 2:00 AM CDTAreal Flood WarningGIDAdams, Clay, Hall, Hamilton, Merrick9 hr
Aug 16, 2:28 AM CDTSevere Thunderstorm WarningGIDFurnas, Harlan62 min
Aug 16, 2:33 AM CDTSpecial Weather StatementGIDBuffalo, Greeley, Hall, Howard, Sherman, Valley57 min
Aug 16, 3:29 AM CDTSpecial Weather StatementGIDFranklin, Webster46 min
Aug 16, 3:38 AM CDTSevere Thunderstorm WarningGIDFranklin, Webster52 min
Aug 16, 3:56 AM CDTAreal Flood WarningGIDHamilton, Merrick, Nance, Polk, York9 hr
Aug 16, 4:27 AM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer, Webster48 min
Aug 16, 5:45 AM CDTSpecial Weather StatementGIDFillmore, Thayer45 min
Aug 16, 8:15 AM CDTAreal Flood WarningGIDAdams, Clay, Fillmore, Hall, Hamilton, Merrick and 2 more12 hr
Aug 16, 9:06 AM CDTAreal Flood WarningGIDBuffalo, Sherman, Valley24 hr
Aug 16, 9:50 AM CDTAreal Flood WarningGIDGreeley, Howard, Nance12 hr
Aug 16, 4:56 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps49 min
Aug 16, 5:32 PM CDTSpecial Weather StatementGIDAdams, Clay, Fillmore, Webster, York43 min
Aug 16, 5:46 PM CDTSpecial Weather StatementGIDFranklin, Harlan44 min
Aug 16, 6:27 PM CDTSpecial Weather StatementGIDFranklin, Webster48 min

Nearby

Flash Flood Warnings in Nebraska, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.